# SDR FDEA2020070871453

- Difficulty date: July 7, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 92,824 hours, 36,566 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF DISBANDED ROCK SHIELD ON N/R N00211 FOUND CORRODED L/E SKIN ON RIGHT WING I/B MAIN   FLAP I/B OF FLAP TRACK REPAIRED AREA PER EA# F-5750-T0354761-P1 WINGS-FLIGHT SURFACES -RH INBD MAIN FLAP ,LEADING EDGE   SKIN ,MF STA 150,CORROSION
